# SDR R61A201401110048

- Difficulty date: January 11, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N411YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000374
- Aircraft time: 564 hours, 341 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Part number: 17073205903
- Part serial: B2492
- Condition: Failed
- Location: Nlg
- Part time: 564 hours, 641 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED "STEERING FAIL" MESSAGE ON ROLLOUT BUT WAS ABLE TO CLEAR THE RUNWAY AND STOP ON TAXIWAY.   MAINTENANCE R & R THE FEEDBACK SENSOR AMM.  ACFT IS GOOD FOR SERVICE.
